# SDR ASAA0843529

- Difficulty date: September 25, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 51,853 hours, 30,872 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 89094411
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 53,514 hours, 32,342 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE 350 CABIN ALT HORN SOUNDED.  CABIN PRESSURE VERIFIED TO BE BETWEEN 10,000 - 11,000 FT, 2 PSI DIFFERENTIAL.  RAN CHECK.  LIST NO AUTOFAIL LIGHT.  MOVED SWITCH TO STBY AND SET CRUISE ALT OF 7000 FT IN WINDOW.  CABIN STARTED DOWN AT 700 FPM.  BEGAN DESCENT INTO ARC AND SLOWLY REGAINED THE CABIN ALT.  REMOVED & REPLACED CABIN PRESS CONT REF AMM 21 31 21, OPS CHECK GOOD REF AMM 21 31 00 702 001.
